Portugaliæ Mathematica   EMIS ELibM Electronic Journals PORTUGALIAE
Vol. 53, No. 3, pp. 257-278 (1996)

Previous Article

Next Article

Contents of this Issue

Other Issues

ELibM Journals

ELibM Home



A $P$-Theorem for Inverse Semigroups with Zero

Gracinda M.S. Gomes and John M. Howie

Centro de Álgebra, Universidade de Lisboa,
Avenida Prof. Gama Pinto 2, 1699 Lisboa Codex - PORTUGAL
E-mail: ggomes@alf1.cii.fc.ul.pt Mathematical Institute, University of St Andrews,
North Haugh, St. Andrews KY16 9SS - U.K.
E-mail: jmh@st-and.ac.uk

Full text of the article:

Electronic version published on: 29 Mar 2001. This page was last modified: 27 Nov 2007.

© 1996 Sociedade Portuguesa de Matemática
© 1996–2007 ELibM and FIZ Karlsruhe / Zentralblatt MATH for the EMIS Electronic Edition